# SDR MWEA95144

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND THAT THE EMERGENCY LIGHTS IN TAIL COMPARTMENT WOULD NOT EXTINGUISH.  REPLACED EMERGENCY LIGHT BATTERY PACK.
